| Model Number |
2.6 MM KNOTLESS FIBERTAK ANCHOR |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair surgery the loop of the device didn't tighten.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed as the device was not returned with the suture anchor.One unpackaged ar-3641, fibertak, serial/batch number (b)(6), was received for investigation.Visual inspection noted that the device was returned without the sutures or the o-ring.Functional testing was performed by assembling the device with a suture system, and the device functioned as intended.No problem found.